Publication
Title
Note on the generalized derivation tower theorem for Lie algebras
Author
Abstract
We provide an algorithm for decomposing a finite-dimensional Lie algebra over a field of characteristic 0 permitting to generalize the derivation tower theorem for Lie algebras proved by E. Schenkman [4].
Language
English
Source (book)
Conference of the Abelian-Group Rings and Modules Conference held in honor of Edgar E. Enochs, September 9-11, 2004, Auburn, Ala
Publication
London : Chapman & Hall, 2006
ISBN
1-58488-552-1
Volume/pages
249(2006), p. 251-263
ISI
000236206600022
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 20.07.2017
To cite this reference